# SDR DALA2025011300247

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CORROSION FOUND ON INB'D AND OUTB'D AL PLATES AT TRACK #3, INNER AND OUTER RIB 5, ECCENTRIC BEARING, BORES. CORRECTIVE ACTION: REPAIRED WITH ER/A 623009-14. (0755439)
